@article{IVM_2005_3_a6,
author = {A. A. Kytmanov},
title = {On an analogue of the {Bochner{\textendash}Martinelli} representation in $d$-circled polyhedra in the space~$\mathbb C^d$},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {52--58},
year = {2005},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_2005_3_a6/}
}
TY - JOUR AU - A. A. Kytmanov TI - On an analogue of the Bochner–Martinelli representation in $d$-circled polyhedra in the space $\mathbb C^d$ JO - Izvestiâ vysših učebnyh zavedenij. Matematika PY - 2005 SP - 52 EP - 58 IS - 3 UR - http://geodesic.mathdoc.fr/item/IVM_2005_3_a6/ LA - ru ID - IVM_2005_3_a6 ER -
A. A. Kytmanov. On an analogue of the Bochner–Martinelli representation in $d$-circled polyhedra in the space $\mathbb C^d$. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 3 (2005), pp. 52-58. http://geodesic.mathdoc.fr/item/IVM_2005_3_a6/
[1] Griffits F., Kharris Dzh., Printsipy algebraicheskoi geometrii, T. 1, Mir, M., 1982, 496 pp. | MR
[2] Kytmanov A.M., Integral Bokhnera–Martinelli i ego primeneniya, Nauka, Novosibirsk, 1992, 240 pp.
[3] Shabat B.V., Raspredelenie znachenii golomorfnykh otobrazhenii, Nauka, M., 1982, 288 pp. | MR
[4] Audin M., The topology of torus actions on symplectic manifolds, Progress in Math., 93, Birkhäuser, Boston–Basel–Berlin, 1991, 181 pp. | MR | Zbl
[5] Cox D., Recent developments in toric geometry, Preprint, Departament of Mathematics and Computer Science, Amherst College, Amherst, Massachusetts, 1998, 50 pp. | MR
[6] Cox D., Toric residues, Preprint, Departament of Mathematics and Computer Science, Amherst College, Amherst, Massachusetts, 1997, 27 pp.
[7] Guillemin V., Moment maps and combinatorial invariants of hamiltonian $T^n$-spaces, Progress in Math., 122, Birkhäuser, Boston–Basel–Berlin, 1994, 151 pp. | MR | Zbl
[8] Batyrev V., “Quantum cohomology rings of toric manifold”, Journées de Géométrie Algébrique d'Orsay (Juillet, 1992), Astérisque, 218, Sociéte Mathématique de France, Paris, 1993, 9–34 | MR | Zbl
[9] Kytmanov A.A., “Ob integralnykh predstavleniyakh v $d$-krugovykh poliedrakh prostranstva $\mathbb C^d$”, Sib. matem. zhurn., 44:2 (2003), 358–371 | MR | Zbl
[10] Tsikh A., Yger A., “Residue currents”, J. Math. Sci. Kluwer Acad. Publ., 120:6 (2004), 1916–2001 | MR